I recently have had the surgery (ETS) that clamps the nerve that sends the signal to your upper body for sweating and facial blushing.
I do not sweat from armpits up now and do not have the facial blushing anymore.
The one side effect that is so severe to me is the compensation sweating of the trunk area. (Back to knees). This side effect is just as bad if not worse then the beginning problem. I am considering on having the operation reversed. I have tried a few meds but none have worked. I am desperate to finding something to slow down this sweating or stop it completely in the trunk area.
Any help would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?